# SDR ASAA0080477

- Difficulty date: July 26, 2000
- Submitted: September 30, 2000
- Operation: Air carrier
- Aircraft: N958AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53024
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S103
- Condition: Discharged
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE TAILCONE SLIDE EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE.  REPLACED BATTERIES AND LIGHTS OPERATED NORMALLY.  (M)
